# SDR SWI2024F00062

- Difficulty date: November 15, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD5 INTERCOSTAL IS CORRODED   (C-CHECK RO 1/30/2024)   REMOVED PAX DOOR FWD DD5 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND  INSTALLED PAX DOOR FWD DD5 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD
